MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZMB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/not provided.Email address: unknown, information not provided.The intraocular lens (iol) is not returning for evaluation as it is discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient due to the patient being dissatisfied.The explanted lens was discarded.There was no patient injury reported.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Through follow-up the customer provided the patient's date of birth, stated the replacement lens zcb00 21.5d, and reported the patient was complaining about having issues with glare.There was no vitrectomy, capsule tear, incision enlargement or no other patient injury.The patient is doing good post operatively.No additional information was provided.The following section has been updated accordingly: age/date of birth: (b)(6).(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8778862
Report Number2648035-2019-00717
Device Sequence Number1822740
Product Code MFK
UDI-Device Identifier05050474535671
UDI-Public(01)05050474535671(17)220917
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model NumberZMB00
Device Catalogue NumberZMB00U0225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/12/2019
Supplement Date Received by Manufacturer07/29/2019
10/25/2020
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/07/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Date Report Sent to FDA01/01/2005